# SDR GLBA2013031800213

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft time: 37,260 hours, 48,629 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE VERTICAL STABILIZER LT SPAR CAP ANGLE AT 20 PERCENT CHORD AT FSS 84.10, GOING THROUGH THE THIRD FASTENER FROM THE TOP (SECOND FASTENER BELOW THE HAT SECTION) IN THE AREA OF THE HORIZONTAL STAB ATTACH FITTING, .75" IN LENGTH.  REPAIRED IAW EO 13-1900-55-029.  MAJOR REPAIR.
